Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 22, NWS New York, NY
NWS New York, NY issued this river flood warning at Sep 7, 2011, 2:19 PM EDT for Orange County, Ulster County, New York. It took effect at Sep 7, 2011, 8:00 PM EDT. It was in force for 43 min.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2011, 2:19 PM EDT (18:19 UTC)
- In effect from
- Sep 7, 2011, 8:00 PM EDT
- Expired
- Sep 7, 2011, 8:43 PM EDT
- In force
- 43 min
- Issued by
- NWS New York, NY
- Flood severity
- Minor
Counties Orange County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 106 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wallkill at Gardiner (GRDN6).
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01371500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
777 WGUS41 KOKX 071819 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW YORK NY 219 PM EDT WED SEP 7 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE WALLKILL RIVER AT GARDINER... THE STAGE AT THE WALLKILL RIVER AT GARDINER HAS BEEN RISING...AND SHOULD GO ABOVE FLOOD STAGE OF 14 FEET THIS EVENING. MINOR FLOODING IS EXPECTED. THE RIVER SHOULD CREST AT A STAGE NEAR 15 FEET ON THURSDAY...AND THEN FALL BELOW FLOOD STAGE LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NYC071-111-080619- /O.NEW.KOKX.FL.W.0022.110908T0000Z-110909T1549Z/ /GRDN6.1.ER.110908T0000Z.110908T1800Z.110909T0349Z.NO/ 219 PM EDT WED SEP 7 2011 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE WALLKILL RIVER AT GARDINER * FROM THIS EVENING UNTIL FRIDAY MORNING. * AT 1 PM WEDNESDAY THE STAGE WAS...11.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13.0 FEET * AT 14 FEET...THE BLACK DIRT FARMLANDS...FAR UPRIVER IN THE HEART OF ORANGE COUNTY...BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.9 FEET ON JUN 1 1952. $$ GOODMAN
1 follow-up statement
935 WGUS81 KOKX 080043 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 843 PM EDT WED SEP 7 2011 ...THE FLOOD WARNING FOR THE WALLKILL RIVER AT GARDINER IS CANCELLED... THE WALLKILL RIVER AT GARDINER HAS CRESTED BELOW MINOR FLOOD STAGE. AN ADDITIONAL 1 TO 1 1/2 INCHES OF RAIN IS POSSIBLE THROUGH THURSDAY AFTERNOON...BUT THIS IS NOT EXPECTED TO CAUSE THE RIVER TO RISE TO MINOR FLOOD STAGE. THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. NYC071-111-080113- /O.CAN.KOKX.FL.W.0022.000000T0000Z-110909T1549Z/ /GRDN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 843 PM EDT WED SEP 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE WALLKILL RIVER AT GARDINER * AT 08PM WEDNESDAY THE STAGE WAS 11.8 FEET AND FALLING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Sep 7, 1:45 PM EDT, 34 minutes earlier.
Area forecast discussion, Sep 7, 1:45 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
145 PM EDT WED SEP 7 2011
.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTH THROUGH THURSDAY...WHILE LOW
PRESSURE WEAKENS OVER THE CENTRAL APPALACHIANS. HURRICANE KATIA
WILL PASS WELL TO THE SOUTHEAST OVER THE ATLANTIC THURSDAY NIGHT
INTO FRIDAY. THEN A COLD FRONT WILL PUSH THROUGH THE REGION ON
SATURDAY. HIGH PRESSURE WILL BUILD IN THE WAKE OF THIS
FRONT...BUT WILL BE SHORT LIVED AS MULTIPLE DISTURBANCES PASS
THROUGH EARLY NEXT WEEK.
PLEASE REFER TO NATIONAL HURRICANE CENTER ADVISORIES AND
FORECASTS FOR FURTHER INFORMATION ON HURRICANE KATIA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST UPDATED TO REFLECT CURRENT WX AND NEAR TERM
TRENDS...WITH NUMEROUS SHOWERS STREAMING NORTHWARD INTO MOST OF
THE CWA EARLY THIS AFTERNOON...THEN BECOMING MORE SCT IN NATURE
LATE THIS AFTERNOON INTO THIS EVENING.
EASTERLY FLOW WITH LOW LEVEL INVERSION WILL KEEP CLOUDS IN THE
AREA WITH COOL CONDITIONS...WITH HIGHS ONLY IN THE 60S.
INCREASING LONG PERIOD SWELL FROM DISTANT KATIA MOVING INTO THE
AREA WATERS WAS CREATING HIGH SURF ALONG THE ATLANTIC BEACHES
TODAY. ISSUED A HIGH SURF ADVISORY FOR TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
EASTERLY FLOW CONTINUES AT THE SURFACE WHILE SOUTHERLY FLOW ALOFT
CONTINUES TO BRING TROPICAL MOISTURE INTO THE REGION TONIGHT.
COULD GET INTO A BRIEF PERIOD OF MODERATE TO HEAVY RAINFALL AGAIN
TONIGHT AS ISENTROPIC LIFT INCREASES N OF WARM FRONT...WITH
ENHANCED LIFT VIA RIGHT REAR QUAD OF WEAKENING H3 JET STREAK AND
MID LEVEL VORTICITY MAXIMUM BOTH RIDING UP THE COAST. HEAVIEST
RAIN LIKELY TO BE JUST N OF THE FRONT ACROSS NYC METRO AND LONG
ISLAND. GIVEN MODEL FCST PROXIMITY OF THIS HEAVY RAIN AXIS TO
INTERIOR SECTIONS...SATURATED CONDITIONS AND LOW FLASH FLOOD
GUIDANCE VALUES...HAVE ALREADY EXTENDED THE FLOOD WATCH FOR THE
INTERIOR INTO THU AFTERNOON... AND MAY HAVE TO EXTEND IN AREA TO
INCLUDE NYC METRO.
THE BULK OF THE FORCING ASSOCIATED WITH THE LARGE EXTRATROPICAL
UPPER LOW TO THE WEST AND REMNANT MOISTURE FROM FORMER TS LEE
SHOULD REMAIN OFF TO THE WEST. IT IS STILL POSSIBLE THAT RAIN
COULD END BY AFTERNOON AS SUBSIDENCE INCREASES WITH THE APPROACH
OF HURRICANE KATIA. WITH THE UNCERTAINTY WITH THE PLACEMENT WILL
KEEP CHANCE POPS IN THE FORECAST. EASTERLY FLOW CONTINUES WITH
CLOUDY/COOL CONDITIONS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW AND KATIA WILL BE THE MAIN FACTORS TO CONSIDER
LATE THIS WEEK. THE LOW WILL SETTLE IN OVER THE OHIO RIVER
VALLEY...WHILE KATIA IS FORECAST TO REMAIN OFF THE EASTERN
SEABOARD AND FINALLY BEGIN HEADING OUT TO SEA BY FRI NIGHT.
RAIN CHANCES WILL CONTINUE DIMINISHING OVERNIGHT THURS INTO FRI
AS THE MID AND UPPER LEVELS BEGIN TO DRY OUT WITH A SLOT OF
SUBSIDENCE BETWEEN THE UPPER LOW AND KATIA FILLING IN OVER THE
CWA. THE LOWER LEVELS REMAIN MOIST SO WILL NOT COMPLETELY RULE
OUT ANY POTENTIAL SHRA ACTIVITY...JUST WILL KEEP IT LOW. KEEPING
A SLIGHT CHANCE OF PRECIP IN THROUGH SAT AS A SHORTWAVE TROUGH
PUSHES THROUGH JUST TO THE NORTH OF THE CWA. A SURFACE FRONT WILL
ALSO PASS THROUGH...WITH BOTH THE ECMWF AND THE GFS BRINGING IT
THROUGH BY SAT EVENING. WILL ADD IN A CHANCE OF THUNDER FOR ANY
ACTIVITY FRI NIGHT INTO SAT AS INSTABILITY NUMBERS BECOME
MODERATE OVER THE SW PORTION OF THE CWA.
ALL LEVELS BEGIN TO DRY QUICKLY IN THE WAKE OF THE FRONT...AS HIGH
PRESSURE BUILDS INTO THE AREA. THE ECMWF SHOWS THE HIGH PLACED NEAR
THE CWA AND LINGERING ALL OF THE SUN...WHILE THE 00Z GFS HOLDS BACK
ON THE HIGH TAKING COMPLETE CONTROL DURING THE DAY. WILL SIDE MORE
WITH THE ECMWF AND KEEP THE CWA DRY SUN THROUGH MON MORNING. THE
HIGH PUSHES TO THE EAST SUN NIGHT INTO MON...BRINGING A SOUTHERLY
TO SOUTHWESTERLY FLOW TO THE CWA. WENT AHEAD AND INCLUDED A SLIGHT
CHANCE FOR LIGHT RAIN BEGINNING LATE MON AND LASTING THROUGH MID
WEEK AS AN UPPER LEVEL DISTURBANCE AND A SFC LOW DRAGGING A COLD
FRONT THROUGH THE REGION IMPACT THE CWA. THE 00Z ECMWF KEPT THE
TROPICAL LOW DOWN NEAR THE GULF WHILE THE GFS CONTINUES PUSHING IT
INTO MEXICO...SO KEPT THE IMPACT FROM THIS LOW OUT OF THE CURRENT
GRIDS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A WARM FRONT REMAINS JUST TO THE SOUTH OF LONG ISLAND INTO
THURSDAY MORNING.
PRIMARILY IFR THROUGH THE TAF PERIOD. THERE COULD BE BRIEF
PERIODS OF MVFR AND LIFR...EXACT TIMING OF THESE IS DIFFICULT AT
BEST. MAINLY DRIZZLE OR LIGHT RAIN TODAY...THEN LONG ISLAND/NYC
TERMINALS FROM KTEB/KLGA ON S ARE VERY LIKELY TO EXPERIENCE SOME
MODERATE TO POSSIBLY LOCALLY HEAVY RAINFALL TONIGHT. FOR NOW
EXPECT THIS AREA TO REMAIN S OF THE N SHORE OF LONG ISLAND
SOUND...BUT IT IS POSSIBLE THAT COASTAL CT TERMINALS AND KHPN
COULD BE IMPACTED AS WELL...HAVE A TEMPO GROUP THERE TO HINT AT
THIS POTENTIAL.
WINDS SHOULD VEER FROM NE-ENE TO ENE TO E BY LATE
AFTERNOON/EVENING...THEN BACK TO THE NE LATE THURSDAY
MORNING/EARLY THURSDAY AFTERNOON. WIND SPEEDS SHOULD BE AROUND 10
KT...EXCEPT AT KLGA WHERE CHANNELING DOWN LONG ISLAND SOUND SHOULD
PRODUCE SPEEDS AROUND 15 KT THIS AFTERNOON...BEFORE FALLING TO
AROUND 10 KT THIS EVENING. THERE IS SOME POTENTIAL FOR CHANNELING
AGAIN AT LGA LATE TONIGHT/THURSDAY MORNING...BUT NOT CONFIDENT
ENOUGH TO REFLECT THIS IN THE TAFS.
THUNDER IS NOT EXPECTED AT AREA TERMINALS - HIGH CONFIDENCE IN
THIS.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: MODERATE CONFIDENCE IN GENERAL CATEGORY
FORECAST...BUT LOW CONFIDENCE ON VISIBILITIES. AMENDMENTS
POSSIBLE FOR VARYING CEILINGS AND VISIBILITIES.
KLGA FCSTER COMMENTS: MODERATE CONFIDENCE IN GENERAL CATEGORY
FORECAST...BUT LOW CONFIDENCE ON VISIBILITIES. AMENDMENTS
POSSIBLE FOR VARYING CEILINGS AND VISIBILITIES. OCCASIONAL GUSTS
TO 20 KT POSSIBLE THROUGH THIS AFTERNOON...BUT CONFIDENCE NOT
HIGH ENOUGH TO REFLECT IN TAFS.
KEWR FCSTER COMMENTS: MODERATE CONFIDENCE IN GENERAL CATEGORY
FORECAST...BUT LOW CONFIDENCE ON VISIBILITIES. AMENDMENTS
POSSIBLE FOR VARYING CEILINGS AND VISIBILITIES.
KTEB FCSTER COMMENTS: MODERATE CONFIDENCE IN GENERAL CATEGORY
FORECAST...BUT LOW CONFIDENCE ON VISIBILITIES. AMENDMENTS
POSSIBLE FOR VARYING CEILINGS AND VISIBILITIES.
KHPN FCSTER COMMENTS: MODERATE CONFIDENCE IN GENERAL CATEGORY
FORECAST...BUT LOW CONFIDENCE ON VISIBILITIES. AMENDMENTS
POSSIBLE FOR VARYING CEILINGS AND VISIBILITIES. LOW-MODERATE
CHANCE OF HEAVY RAINFALL OVERNIGHT.
KISP FCSTER COMMENTS: MODERATE CONFIDENCE IN GENERAL CATEGORY
FORECAST...BUT LOW CONFIDENCE ON VISIBILITIES. AMENDMENTS
POSSIBLE FOR VARYING CEILINGS AND VISIBILITIES.
OUTLOOK FOR 12Z THURSDAY THROUGH SUNDAY...
THU...PERIODS OF SHRA/DZ AND MVFR OR LOWER PROBABLE.
FRI-SAT...MOSTLY VFR. POSSIBLE PERIODS OF SUB-VFR.
SUN...VFR.
&&
.MARINE...
GUSTY E WINDS CONTINUE THIS AFTERNOON ON ALL WATERS EXCEPT NY
HARBOR. FLOW SHOULD WEAKEN TONIGHT...THEN INCREASE AGAIN ON THU
WITH NEAR SCA LEVEL GUSTS POSSIBLE ON THE OCEAN...ERN SOUND AND
PECONIC BAY. MEANWHILE...SEAS ON THE OCEAN WILL REMAIN HAZARDOUS
WITH INCREASING LONG PERIOD SWELL.
MAIN MARINE IMPACTS WILL BE ASSOCIATED WITH THE APPROACH AND
MOVEMENT OF KATIA. SCA CONDITIONS ARE EXPECTED TO PERSIST THROUGH
THE BEGINNING OF THE WEEKEND...WITH BOTH WINDS AND SWELLS
SUBSIDING SAT AS KATIA MOVES AWAY FROM THE EAST COAST. DANGEROUS
RIP CURRENTS AND HIGH SURF ARE EXPECTED THROUGH FRI ON THE OCEAN.
AS HIGH PRESSURE BUILDS IN ON SUNDAY...BOTH WINDS AND SEAS SHOULD
REACH BELOW SCA CONDITIONS.
&&
.HYDROLOGY...
POTENTIAL FOR 1-1.5 INCHES OF RAIN TONIGHT ACROSS NYC METRO AND
LONG ISLAND...WITH LESSER AMOUNTS OF ABOUT 0.75 INCH NORTH/WEST.
FLOOD WATCH ALREADY EXTENDED INTO THU AFTERNOON FOR INTERIOR
SECTIONS...AND MAY EVENTUALLY BE EXPANDED TO INCLUDE NYC METRO.
NO MAJOR PRECIPITATION EVENTS FORECAST FOR THURSDAY NIGHT INTO
NEXT WEEK AT THIS TIME. ANY THUNDERSTORM THAT FORMS FRIDAY INTO
SAT MAY PRODUCE ISOLATED HEAVY RAIN.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR CTZ005.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ067>070.
HIGH SURF ADVISORY UNTIL 6 PM EDT THURSDAY FOR NYZ075-080-081-
178-179.
NJ...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ002-004-006-
103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ330-
335-340.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ350-353-
355.
&&
SYNOPSIS...GOODMAN
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...
AVIATION...MALOIT
MARINE...GOODMAN
HYDROLOGY...GOODMANHazardous weather outlook, Sep 7, 3:58 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 358 AM EDT WED SEP 7 2011 CTZ006>012-NYZ071>074-078-079-176-177-081000- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 358 AM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-NJZ002-004-006-103>108-NYZ067>070-081000- NORTHERN FAIRFIELD-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 358 AM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-080-081-178-179-081000- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 358 AM EDT WED SEP 7 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-081000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 358 AM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:20 PM EDT | Areal Flood Advisory | OKX | Westchester | 4 hr |
| Sep 6, 9:45 PM EDT | Areal Flood Advisory | OKX | Rockland | 3 hr |
| Sep 7, 12:43 AM EDT | Areal Flood Advisory | OKX | Rockland | 8 hr |
| Sep 7, 1:13 AM EDT | Areal Flood Advisory | OKX | Westchester | 4 hr |
| Sep 7, 4:05 AM EDT | High Surf Advisory | OKX | Kings, Nassau, Queens, Suffolk | 68 hr |
| Sep 7, 8:45 AM EDT | Areal Flood Advisory | OKX | Rockland | 6 hr |
| Sep 7, 10:42 AM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 6 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.